www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13600

Title: CALABI-YAU COALGEBRAS
Authors: He, J.-W.
Torrecillas, B.
Van Oystaeyen, F.
Zhang, Yinhuo
Issue Date: 2011
Publisher: TAYLOR & FRANCIS INC
Citation: COMMUNICATIONS IN ALGEBRA, 39 (12), p. 4644-4661
Abstract: We present a method for constructing the minimal injective resolution of a simple comodule of a path coalgebra of quivers with relations. Dual to the Calabi-Yau condition of algebras, we introduce the concept of a Calabi-Yau coalgebra, and then describe the Calabi-Yau coalgebras of low global dimensions.
Notes: [Zhang, Y.] Univ Hasselt, Dept WNI, B-3590 Hasselt, Belgium. [He, J-W] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing, Zhejiang, Peoples R China. [He, J-W; Van Oystaeyen, F.] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium. [Torrecillas, B.] Univ Almeria, Dept Algebra & Anal, Almeria, Spain.
URI: http://hdl.handle.net/1942/13600
DOI: 10.1080/00927872.2011.617270
ISI #: 000299732900012
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2013
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A241.53 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.